# SDR DXTA2016042606230

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800036
- Aircraft time: 9,372 hours, 6,231 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bulb
- Part number: MS280343
- Part serial: 176321
- Condition: Inoperative
- Location: Lt Engine
- Part time: 3,057 hours, 2,022 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG ANTI-ICE COLD AMBER CASS MSG ILLUMINATED.  DEFERRED IAW MEL.  TROUBLE SHOT DISCREPANCY.  R & R INLET ANTI-ICE TEMP SENSOR.  COMPLIED WITH OPERATIONAL CHECK AS REQUIRED.  OPERATIONS & LEAK CHECK OF INLET TEMP SENSOR & ENG ANTI-ICE PLUMBING GOOD AT THIS TIME.  NO FURTHER NOTED.  OFF PN MS28034-3, SN 176321 & ON PN MS28034-3, SN 199099.
